# SDR SIMA2025123102003

- Difficulty date: December 2, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N751AB
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 50,390 hours, 31,797 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065766001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R IS CORRODED BETWEEN FR 88-89.  ACCOMPLISHED PERMANENT REPAIR ON STRINGER IAW ERS-EJ-53MR- 5308.
